# SDR JJBA20210811029

- Difficulty date: August 11, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 145759
- Aircraft time: 43,875 hours, 27,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 49887
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 3,863 hours, 3,437 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS AT EMERGENCY EXIT ROWS INOPERATIVE. REMOVED AND REPLACED EMERGENCY BATTERY #3. OPS CHECK SAT. NO FURTHER DEFECTS NOTED.
